# SDR ASOA201705261617

- Difficulty date: May 26, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 34,148 hours, 24,193 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: CC670386011
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD AIR SOUND NEAR PASSENGER DOOR.  REPAIRED THE DAMAGED AREA IAW REO 670-52-11-956 & EC/TC REO 670-53-22-001.
